# SDR DALA1235570944

- Difficulty date: May 28, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 60,425 hours, 45,737 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Link
- Condition: Damaged
- Location: Catwalk Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAIL CONE CATWALK OVER THE VENTRAL STAIRWAY WAS STUCK IN THE DOWN POSITION.  THE LINK ATTACHING THE CATWALK TO THE STAIRS TORQUE TUBE WAS MISSING HARDWARE AND WAS DAMAGED.  THIS COULD HAVE AN ADVERSE AFFECT ON THE OPERATION OF THE EMERGENCY EVACUATION ROUTE AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  THE LINK AND THE HARDWARE WERE REPLACED AND THE SYSTEM WAS RIGGED BACK INTO  SPECIFICATIONS.
